# SDR MTNA20221220001

- Difficulty date: December 19, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N881FE
- Make and model: Cessna 208B
- Aircraft serial: 0204
- Aircraft time: 15,904 hours, 16,183 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100407
- Part serial: SE71152
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK ONLY WORKS AT 100%. REPLACED O2 MASK ASSEMBLY. GROUND OPS CHECK GOOD.
